# SDR DALA2019112646935

- Difficulty date: October 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,557 hours, 38,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN (1 EA), REPLACED PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER AS PER 52-13-14-400-001-A
